# SDR 2022FA0000154

- Difficulty date: March 2, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Aircraft: N488CR
- Make and model: Cndair CL600*
- Aircraft serial: 6140
- Engine: Ge CF34*
- System (JASC): 7600 · Engine Controls
- Part: Power Lever
- Part number: 6019071123
- Part serial: 1629
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

@1922.5HRS AND 321CY THROTTLE RESISTANCE FAILED APPLICABLE LIMITS PER THE MANUFACTURE MAINTENANCE MANUAL. AIRCRAFT WAS GROUNDED AND MAINTENANCE TEAM BEGAN TROUBLESHOOTING. PER THE MANUFACTURES FAULT ISOLATION AND TROUBLESHOOTING GUIDANCE FROM BOMBARDIER TECHNICAL REPRESENTATIVE, WE DISCOVERED THE RESISTANCE TO BE ISOLATED IN THE 601-90711-23 PART. FURTHER INSPECTION REVEALED AN EVER SO SLIGHTLY LOOSE CRIMP WHICH ALLOWED THE CABLE TO SPIN INSIDE THE CRIMP CAUSING THE CABLE TO MEASURE.200'' LONGER THAN OEM. REPLACEMENT OF THIS PART RESOLVED THE THROTTLE RESISTANCE ISSUE AND THE AIRCRAFT WAS RETURNED TO SERVICE. PART IN QUESTION IS BEING RETURNED TO THE MANUFACTURE FOR FURTHER REVIEW.
